It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


So I started Yaz a couple months ago, and its making me crazy...not mentally crazy, but emotionally, I'm getting mad at my boyfriend for the simplest things, I'm kinda an emotional wreck. I talked to him today and he confirmed that I wasn't this crazy before I started the pill....that I am kinda nuts now with it.

Has anyone switched to NUva ring? Are there any major side effects from switching pills? I mean, did you get your side effects again as if you just started taking it for the first time? Or were there not any side effects at all from switching? I'm triyng not to be confusing here. Sorry if it sounds confusing.

Also, how about acne? If your BC made your acne better, did nuvaring make it better, worse or no effect at all?

Thanks.





All times are GMT -7. The time now is 01:32 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!